# SDR DL72K000760

- Difficulty date: April 20, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N529DA
- Make and model: Boeing 727232
- Aircraft serial: 21703
- Aircraft time: 58,016 hours, 44,495 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545703
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CRACKS WERE FOUND IN THE STR 4L LAP JOINT IN THE LOWER SKIN BETWEEN FS 380 AND FS 480.  THE LAP JOINT WAS REPLACED FROM FS 360 TO FS 480 PER ERA 334350-14AD AT HMV.
